# SDR SWIA202158171

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Rbl 24-40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SUPPORT STRAP AT FS 559 THAT EXTENDS BETWEEN RBL 24 AND RBL 40 HAS CORROSION ALONG ITS SURFACE.     (C-CHECK RO 5/16/2021)    REMOVED AND  INSTALLED NEW R/H FLOOR SUPPORT STRAP AT FS559, BETWEEN RBL27 AND RBL40. REF: CRJ 200, DRW 601R31025, REV N,  CRJ-200 SRM 51-42-06 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD .  SEE CONTINUATION CARD FOR DETAILS
